# SDR CA121102006

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880141
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AFTER LOWERING GEAR HYDRAULIC FLUID LOW CAUTION LIGHT CAME ON..FOUND LEAKING FLUID AFTER LANDING. RIGHT MAINLANDING GEAR ACTUATOR FOUND CRACKED AT SHAFT END OF ACTUATOR.ACTUATOR WAS REPLACED.
